# SDR AALA20020647

- Difficulty date: May 13, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AISLE BULLNOSE EMERGENCY LIGHT AT 12C AND LEFT OVERWING EXIT EMERGENCY SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
